# SDR 9JLA2021072723860

- Difficulty date: July 1, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N215JL
- Make and model: Beech 400A
- Aircraft serial: RK549
- Aircraft time: 5,739 hours, 5,003 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Rccb
- Part number: 45AS88810003
- Part serial: 002541
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING TAXI OUT FOR DEPARTURE THE RIGHT BUS TIE CIRCUIT BREAKER TRIPPED. THE FLIGHT CREW ELECTED TO RETURN TO BLOCKS FOR MAINTENANCE CONSIDERATIONS. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE RIGHT BUS TIE REMOTE CONTROL CIRCUIT BREAKER (RCCB)HAD FAILED. THE RCCB WAS REMOVED AND A NEW UNIT WAS INSTALLED OPS CHECKS SATISFACTORY. THE AIRCRAFT WAS RETURN TO SERVICE.
